Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 36, NWS Milwaukee, WI

July 22, 2010Dane County, Iowa County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 22, 2010, 6:40 PM CDT for Dane County, Iowa County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2010, 6:40 PM CDT (23:40 UTC)
Expired
Jul 22, 2010, 7:17 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Iowa County, WI

The radar

The Milwaukee radar (KMKX), 99 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:10 PM CDTTORNADOVerona, WIWEAK EF0 TORNADO AFFECTED THE SOUTHEAST PART OF THE CITY OF VERONA FOR ABOUT A MINUTE. IT WAS VIDEO TAPED BY 3 PEOPLE. VIDEO TAPE EVIDENCE IN CONJUNCTION WITH VERBAL DESCRIPTIONS CLEARLY INDICATED THAT A TORNADO OCCURRED. THE SO-CALLED FUNNEL CLOUD DID NOT EXT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:26 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1997 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WFUS53 KMKX 222340
TORMKX
WIC025-049-230030-
/O.NEW.KMKX.TO.W.0036.100722T2340Z-100723T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  CENTRAL IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 730 PM CDT

* AT 634 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 7 MILES
  EAST OF GOVERNOR DODGE STATE PARK...OR 7 MILES NORTHEAST OF
  DODGEVILLE. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT HOREB...VERONA...BLUE MOUND STATE PARK...BARNEVELD...BLUE
  MOUND ST PARK...BLUE MOUNDS...PINE BLUFF...MOUNT VERNON AND PAOLI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. THE SAFEST
PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH
OR OTHER PIECE OF STURDY FURNITURE. AVOID WINDOWS. IF IN A MOBILE
HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4310 8947 4291 8948 4290 9021 4306 9023
TIME...MOT...LOC 2339Z 271DEG 31KT 4301 8995

$$

ZABEL
4 follow-up statements
851 
WWUS53 KMKX 222352
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 PM CDT THU JUL 22 2010

WIC025-049-230030-
/O.CON.KMKX.TO.W.0036.000000T0000Z-100723T0030Z/
IOWA WI-DANE WI-
652 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL DANE AND EAST
CENTRAL IOWA COUNTIES UNTIL 730 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MOUNT HOREB...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  VERONA...MOUNT VERNON...PINE BLUFF AND PAOLI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4307 9002 4310 8947 4291 8948 4290 9002
TIME...MOT...LOC 2352Z 264DEG 21KT 4300 8973

$$

KUHLMAN
540 
WWUS53 KMKX 230001
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
701 PM CDT THU JUL 22 2010

WIC025-049-230030-
/O.CON.KMKX.TO.W.0036.000000T0000Z-100723T0030Z/
IOWA WI-DANE WI-
701 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL DANE AND EAST
CENTRAL IOWA COUNTIES UNTIL 730 PM CDT...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MOUNT HOREB...MOVING EAST AT 25 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  VERONA AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE PAOLI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4308 8988 4310 8947 4291 8948 4290 8991
TIME...MOT...LOC 0001Z 264DEG 21KT 4300 8966

$$

KUHLMAN
027 
WWUS53 KMKX 230006 RRA
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
706 PM CDT THU JUL 22 2010

WIC049-230016-
/O.CAN.KMKX.TO.W.0036.000000T0000Z-100723T0030Z/
IOWA WI-
706 PM CDT THU JUL 22 2010

...THE TORNADO WARNING FOR EAST CENTRAL IOWA COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4290 8979 4308 8977 4310 8947 4291 8948
TIME...MOT...LOC 0006Z 276DEG 24KT 4298 8959

$$

WIC025-230030-
/O.CON.KMKX.TO.W.0036.000000T0000Z-100723T0030Z/
DANE WI-
706 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL DANE COUNTY
UNTIL 730 PM CDT...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR VERONA...MOVING EAST AT 30 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF WEST CENTRAL
DANE COUNTY...INCLUDING THE FOLLOWING LOCATIONS PAOLI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4290 8979 4308 8977 4310 8947 4291 8948
TIME...MOT...LOC 0006Z 276DEG 24KT 4298 8959

$$

KUHLMAN
662 
WWUS53 KMKX 230017
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
717 PM CDT THU JUL 22 2010

WIC025-230027-
/O.CAN.KMKX.TO.W.0036.000000T0000Z-100723T0030Z/
DANE WI-
717 PM CDT THU JUL 22 2010

...THE TORNADO WARNING FOR WEST CENTRAL DANE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 4290 8979 4308 8977 4310 8947 4291 8948
TIME...MOT...LOC 0017Z 276DEG 24KT 4297 8949

$$

KUHLMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:45 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jul 22, 2:45 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT THU JUL 22 2010

OBVIOUS FORECAST CONCERN IS WITH HEAVY RAIN POTENTIAL AND ANY
RESULTING FLOODING.

CONVECTIVE COMPLEX THAT ROLLED THROUGH THIS MORNING DROPPED A
WIDESPREAD 1 TO 1.5 INCHES OF RAIN OVER THE WRN 2/3 OF THE CWA.
THE AREA NORTH OF MILWAUKEE ALONG THE LAKE RECEIVED THE LIGHTEST
AMOUNTS...1/2 INCH OR SO. SO THE GROUND GOT GOOD AND SOAKED OVER
MUCH OF THE AREA.

.TONIGHT...FORECAST CONFIDENCE MEDIUM.

WE ARE IN THE RECOVERY AND REGENERATION PHASE THIS AFTERNOON INTO
THE EARLY EVENING. A SFC LOW IS LOCATED OVER SOUTHEAST MN WITH A
WARM FRONT STRETCHED TO THE SOUTHEAST INTO SOUTHEAST WISCONSIN AND
MOVING NORTHEAST THROUGH THE CWA. A COMPLICATED CONFIGURATION OF
THE COLD FRONT AND OUTFLOW FROM THE MORNING CONVECTION STRETCHES
FROM NORTH OF PRAIRIE DU CHIEN IN WRN WISCONSIN...WEST ACROSS
NORTHERN IOWA. SATELLITE AND RADAR TRENDS SHOW THIS E/W CDFNT IS
BEGINNING TO BUBBLE UP. ATMOSPHERE IS VERY MOIST WITH DWPNTS IN
THE MID 70S AND PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE
AREA. RECOVERY IS HAPPENING QUICKLY. BELIEVE WE WILL SEE TRAINING
CONVECTION AS STORMS DEVELOP ALONG THE BNDRY...WHILE THE MEAN
FLOW TAKES THEM EAST ACROSS THE CWA. EVENTUALLY...COLD POOL
DYNAMICS SHOULD OVERTAKE THE PROCESS AND WE SHOULD SEE THE
CONVECTION DIVE SOUTH OF THE STATE LINE. THIS SHOULD OCCUR BY MID
TO LATE EVENING.

UNTIL THEN...LOOKS LIKE MORE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING THIS AFTERNOON AND EVENING. HAVE ALREADY STRETCHED IN
THE FLASH FLOOD WATCH UNTIL MIDNIGHT. CONSIDERING ADJUSTING THE
COVERAGE TO SHARPEN UP THE FOCUS. MAY HAVE TO WAIT UNTIL WE SEE
THE MAIN INITIATION AND MOVEMENT OF THE CONVECTION UPSTREAM.
PRECIP SHOULD BEGIN TO DIMINISH BY OR SHORTLY AFTER MIDNIGHT
ACROSS SOUTHERN WISCONSIN.

.FRIDAY...FORECAST CONFINDENCE MEDIUM.

CONVECTION MOVES SOUTH TONIGHT AND SHOULD PUT THE FOCUS FOR ANY
CONVECTION DURING THIS PERIOD SOUTH OF WISCONSIN. WILL HANG ONTO A
SMALL CHANCE AS RESIDUAL INSTABILITY REMAINS HIGH AND A ROGUE
TRIGGER COULD SET OFF A SHOWER OR STORM.

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.

VIGOROUS MID LEVEL SHORT WAVE APPROACHES WITH SFC CYCLOGENESIS
UPSTREAM. GOOD SHOT OF WARM AIR ADVECTION LIKELY TO RESULT IN
ANOTHER LARGE MCS THAT ROLLS THROUGH HERE LATE FRIDAY NIGHT AND
SATURDAY MORNING. DIURNAL TREND SHOULD RESULT IN PRECIP MOVING OUT
DURING THE AFTERNOON AND THEN WE ENTER INTO A QUIET TREND FOR A
COUPLE OF DAYS.

.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.

HIGH PRESSURE SETTLES IN. HAVE A DRY PERIOD HERE...BUT REMAINS WARM
AND ON THE HUMID SIDE.

&&

.AVIATION...COMPLEX FORECAST INTO FRIDAY. STILL PLENTY OF
STRATUS...SOME INTO THE LIFR CATEGORY LINGERING IN THE WAKE OF THE
MCS AND NORTH OF THE SURFACE WARM FRONT. WARM FRONT NUDGING INTO FAR
SOUTHERN WI. KRFD HAS GONE VFR. SO WARM FRONTAL PASSAGE THE KEY TO
SCOURING OUT THE PERSISTENT TYPE LOW CLOUDS...HOWEVER RENEWED
CONVECTION EXPECTED WITH INSTABILITY AXIS INTO SW WI WHERE TEMPS/DEW
POINTS ON THE RISE. SO AREAS THAT LOSE THE STRATUS WILL LIKELY SEE A
RETURN TO THESE CONDITIONS IN AND AROUND THE CONVECTION THOUGH
EVOLUTION STILL NOT CERTAIN. WILL REFINE TIMING OF NEXT STORMS AS
TRENDS BECOME MORE CLEAR. FOR NOW USING THE VICINITY IDEA.

&&

.MARINE...PRESSURE GRADIENT TIGHTENING UP A BIT AHEAD OF WARM FRONT.
BEEN SEEING SOME GUSTS CLOSE TO CRITERIA. BORDERLINE CONDITIONS BUT
WILL GO AHEAD AND HOIST A SMALL CRAFT UNTIL 9Z FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ046-047-051-
     052-056>058-062-063-067-068.

LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Jul 22, 3:25 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT THU JUL 22 2010

WIZ046-047-051-052-056>060-062>072-230915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR AREAS ALONG AND
WEST OF A LINE FROM ROUGHLY SHEBOYGAN...MADISON TO DUBUQUE.

A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 9
PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

HEAT INDEX READINGS WILL REACH THE LOWER TO MIDDLE 90S FRIDAY
AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING...AND MOST
LIKELY AGAIN FRIDAY AND SATURDAY.

LMZ643>646-230915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT THU 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM. THERE IS AN
INCREASED RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT RISK OF SEVERE STORMS CONTINUES FRIDAY AND SATURDAY.

THERE IS A CHANCE OF MORE THUNDERSTORMS NEXT TUESDAY NIGHT AND
WEDNESDAY.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 22, 6:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     2 N WAUKESHA            43.04N 88.24W
07/22/2010  M62 MPH          WAUKESHA           WI   AMATEUR RADIO

&&

SEARS
Local storm report, Jul 22, 6:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          2 N MILTON              42.81N 88.95W
07/22/2010                   ROCK               WI   TRAINED SPOTTER

            BRIEF TORNADO ON GROUND AT INTERSECTION OF HWY 59 AND
            CLEAR LAKE.

&&

SEARS
Local storm report, Jul 22, 6:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          RIDGEWAY                43.00N 89.99W
07/22/2010                   IOWA               WI   FIRE DEPT/RESCUE

            BRIEF TORNADO NEAR HWY 18/151 AND RIDGEVIEW.

&&

SEARS
Local storm report, Jul 22, 6:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
635 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          3 SE FORT ATKINSON      42.90N 88.80W
07/22/2010                   JEFFERSON          WI   TRAINED SPOTTER

            DEBRIS IN AIR...SPOTTER 3 SOUTH OF FORT...LOOKING EAST.

&&

SEARS
Local storm report, Jul 22, 6:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          4 S FORT ATKINSON       42.87N 88.84W
07/22/2010                   JEFFERSON          WI   EMERGENCY MNGR

            TORNADO NEAR HWY 12 AND CREAMERY RD.

&&

SEARS
Local storm report, Jul 22, 6:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
639 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     FUNNEL CLOUD     EAST TROY               42.79N 88.40W
07/22/2010                   WALWORTH           WI   FIRE DEPT/RESCUE

            REPORTED NORTH OF TROY CENTER.

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:28 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more21 hr
Jul 22, 9:36 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette, Sauk3 hr
Jul 22, 2:38 PM CDTSmall Craft AdvisoryMKX12 hr
Jul 22, 3:14 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk4 hr
Jul 22, 3:27 PM CDTTornado WarningMKXColumbia, Dane, Sauk33 min
Jul 22, 3:42 PM CDTTornado WarningMKXColumbia, Dodge33 min
Jul 22, 4:00 PM CDTTornado WarningMKXColumbia, Dane30 min
Jul 22, 4:09 PM CDTFlash Flood WarningMKXColumbia, Dane, Dodge, Washington3 hr
Jul 22, 4:12 PM CDTTornado WarningMKXDodge, Washington48 min
Jul 22, 4:27 PM CDTTornado WarningMKXColumbia, Dane, Dodge, Jefferson48 min
Jul 22, 4:41 PM CDTTornado WarningMKXDane, Green, Iowa, Lafayette49 min
Jul 22, 4:53 PM CDTTornado WarningMKXOzaukee, Washington22 min
Jul 22, 4:55 PM CDTSpecial Marine WarningMKX80 min
Jul 22, 5:09 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha36 min
Jul 22, 5:10 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Sheboygan, Waukesha3 hr
Jul 22, 5:14 PM CDTTornado WarningMKXDodge, Jefferson, Waukesha31 min
Jul 22, 5:24 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock36 min
Jul 22, 5:32 PM CDTFlash Flood WarningMKXDane, Iowa, Jefferson, Milwaukee, Sauk, Waukesha6 hr
Jul 22, 5:56 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha64 min
Jul 22, 5:58 PM CDTTornado WarningMKXIowa47 min
Jul 22, 6:18 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha42 min
Jul 22, 6:44 PM CDTSpecial Marine WarningMKX91 min
Jul 22, 6:47 PM CDTTornado WarningMKXMilwaukee, Racine, Walworth, Waukesha58 min
Jul 22, 6:51 PM CDTTornado WarningMKXJefferson, Walworth, Waukesha24 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.